# SDR DALA2022052403583

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 89,105 hours, 40,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR 3R HANDLE WIL NOT STAY IN CLOSED POSITION. KEEPS POPPING UP. CORRECTIVE ACTION: TESTED R3 DOOR LATCH MECHANISM IAW B757 AMM 52-11. OPS CHECK GOOD. (8684334)
